Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Trying to conceive. Have PCOS. HMG shots prescribed. Is there a chance of miscarriage when I stop taking the hormones?

Dear Doctor, TTC for 2 years with pcos , this cycle my dr prescribed HMG shots from day4 to day9, then trigger Hcg shot on day 12, i ovulated day15, then he put me on cycloprogenova 2 white pills daily and told me to take it for 2 weeks bec my endo was 9mm. am on day 18 now, but am worried bec cycloprogenova is category x, and when i stop it would my hormones become low and if there s pregnancy i would have miscarriage? Thank you
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
As your endometrium should be enhanced for proper implantation should you conceive in this cycle, you would need the medication. Yet, estrogens are contraindicated when pregnancy is contemplated. Effect of hormones on the embryo has been seen after 45 days, so your doctor may have prescribed this now. Once implantation has occurred, you may not need the medication and supportive treatment is ensued, so as to prevent a miscarriage. Please discuss with your doctor if you do not wish to continue the drug. Take care.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor